NuvaRing Nuva Ring, Abdominal Pain, Reply, Cramps, Birth Control
i took my nuvaring out about 2 weeks ago and now i am experiencing very bad abdominal pain. has this happened to anyone else PLEASE REPLY!
Mia2085 - Yes I have had this happen to me before. I wasn't planning on getting off it NR for good, but I had to skip a month due to insurance. Anyway the next month without being on birth control, I had very bad abdominal pain during my period. I had major cramps and it felt like my stomach was caving in. Was this during your period or off of it?
Autumnc - I am home right now (called into work) because of the severe abdominal cramps I am having since I stopped taking NuvaRing. It was so bad yesterday (sunday) my husband wanted to take me to the emergency room. I'm not currently menstruating, it's actually about a week before, though my periods have always been wonky, even with the birth control helping me tell it when to start, so I'm not really expecting it to show up. I seriously thought I was having a miscarriage last night, because I've had a child and labor pains didn't hurt as bad I hurt last night. The pain started at the top of my pelvic bone (around the ovaries) and moved up through my entire abdomen to my diaphragm. I'm so glad I found this webiste, because I actually thought something was really wrong with me. My belly feels swollen and walking is still a hassle through the soreness, but I think I can survive now. Also, the overeating - I was having that problem too right before my periods when I was on the ring, and while not a work out freak, I was always very conscious of maintaining my weight. It was like I was a bottomless Pit. I was on lexapro at the same time that I started the Nuvaring 2 1/2 years ago and between the two medicines, I gained 30 pounds. Now, since stopping the lexapro and starting the south beach diet, I've lost about 1/2 of that, so now that I've stopped the ring as well, I'm hoping I can lose the other 15, as easily as I lost weight before I started this medicine. All of the depression and moodiness - the loss of ability to concentrate. I thought all of that was just the PTSD I was experiencing (over something I won't go into here), but now I realize that if it was PTSD, then the NuvaRing wasn't helping. I hope this pain doesn't continue and I hope I can get back to normal. My problems with focusing have actually increased since I stopped, but I really hope that I can go back to normal soon. I'd rather have my irregular three or four day periods sometime between 28 and 37 days apart, and feel like I have my life back than the convenience that the NuvaRing presented. I think it's time to buy out some stock in Trojan. Thanks ladies for sharing your stories, I've really been helped here.